# SDR VJ32003F00004

- Difficulty date: December 9, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: GH115TA
- Part serial: 022
- Condition: Shorted
- Location: Mlg Selector
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE COULD NOT BE SELECTED TO THE UP POSITION AFTER PROGRESSIVE INSPECTION WAS PERFORMED ON AIRCRAFT BY MAINTENANCE.  BELIEVE THAT HANDLE HAS A SHORT INTERNALLY CAUSED BY THE SHORTING OUT THE HYDRAULIC CONTROL RELAY AND THE RELAY AND DIODES  BOARD.
